# SDR AALA202402278041

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737823
- Aircraft serial: 44449
- Aircraft time: 12,131 hours, 4,617 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA662203
- Condition: Shorted
- Location: Crossfeed Vlve
- Part time: 12,131 hours, 4,617 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND FUEL CROSS FEED CIRCUIT BREAKER POPPED. REMOVED AND REPLACED FUEL CROSS FEED ACTUATOR. PER AMM TASK 28- 22-21, OPERATIONAL CHECK GOOD.
